# SDR ASAA1159354

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,132 hours, 5,206 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC589
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 17,132 hours, 5,206 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE VSV LEAKING FUEL AT DRAIN LINE.  REMOVED AND REPLACED VSV ACTUATOR REF B737NG MM 75 31 01 OPS AND LEAK CHECK GOOD.
